MathSciNet Relay Station
MathSciNet bibliographic data
MR1291291 33C15 (33E10 34E05 41A30)
Dunster, T. M. Uniform asymptotic approximation of Mathieu functions. Methods Appl. Anal. 1 (1994), no. 2, 143–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement